Please use this identifier to cite or link to this item:
|Title:||Estimates for the Life-Span of the Solutions for Semilinear Wave Equations/Communications on Pure and Applied Analysis|
|Issue Date:||2008-12-24 13:38:37 (UTC+8)|
|Relation:||Communications on Pure and Applied Analysis, 7(2), 417-432|
|Appears in Collections:||[Department of Mathematical Sciences] Periodical Articles|
Files in This Item:
There are no files associated with this item.
All items in 學術集成 are protected by copyright, with all rights reserved.